Diary of Unknown Symptoms

Mystery of the Internal Vibration

Entry for August 16, 2007


For the past couple of days I’ve had water itchy eyes and although I thought it was because of something I was taking, I now think it’s something that I need…

I’ve cut down on my vitamins and yesterday I only took calcium/magnesium. This morning I still had the problem so I took calcium/magnesium again but I also took B complex which I stopped taking on a regular basis a while back.

That seemed to do the trick so are we back to B vitamins again?

The calcium/magnesium does seem to have an effect on the vibration but yesterday morning I didn’t take my morning dosage and the cold hands returned around noon time which was a bit disappointing…

Advertisements

August 16, 2007 - Posted by | Health | , , , , ,

No comments yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: